MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DECATHLON DF LONG-TERM HEMODIALYSIS CATHETER INTERMEDIATE KIT (16F) (DUAL-LUMEN); CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS DECATHLON DF LONG-TERM HEMODIALYSIS CATHETER INTERMEDIATE KIT (16F) (DUAL-LUMEN); CATHETER, HEMODIALYSIS, IMPLANTED
Model Number DF27IT32K
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the patient had to stop treatment early due to a leak in her catheter.It was alleged that there was a hole/leak in the hub and the device was repaired.There was no reported patient injury.

Brand Name
DECATHLON DF LONG-TERM HEMODIALYSIS CATHETER INTERMEDIATE KIT (16F) (DUAL-LUMEN)
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7578997
Report Number3006260740-2018-01277
Device Sequence Number19490415
Product Code MSD
UDI-Device Identifier00801741013973
UDI-Public(01)00801741013973
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberDF27IT32K
Device Catalogue NumberDF27IT32K
Device Lot NumberREBV1236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight77